A rigorous analysis of the cavity equations for the minimum spanning tree

TitleA rigorous analysis of the cavity equations for the minimum spanning tree
Publication TypeJournal Article
Year of Publication2008
AuthorsBayati M, Braunstein A, Zecchina R
JournalJournal of Mathematical Physics
Volume49
Pagination125206
URLhttp://link.aip.org/link/?JMP/49/125206/1
DOI10.1063/1.2982805
AttachmentSize
BaBrZe2008.pdf: Copyright (2008) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.270.23 KB